RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1980, Volume 20, Number 2, Pages 334–349 (Mi zvmmf5236)  

Difference schemes for quasilinear elliptic equations

R. Z. Dautov, A. V. Lapin, A. D. Lyashko

Kazan'

Full text: PDF file (1432 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1980, 20:2, 62–78

Bibliographic databases:

UDC: 519.6.632
MSC: Primary 65N30; Secondary 35J65
Received: 20.02.1979

Citation: R. Z. Dautov, A. V. Lapin, A. D. Lyashko, “Difference schemes for quasilinear elliptic equations”, Zh. Vychisl. Mat. Mat. Fiz., 20:2 (1980), 334–349; U.S.S.R. Comput. Math. Math. Phys., 20:2 (1980), 62–78

Citation in format AMSBIB
\Bibitem{DauLapLya80}
\by R.~Z.~Dautov, A.~V.~Lapin, A.~D.~Lyashko
\paper Difference schemes for quasilinear elliptic equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1980
\vol 20
\issue 2
\pages 334--349
\mathnet{http://mi.mathnet.ru/zvmmf5236}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=572391}
\zmath{https://zbmath.org/?q=an:0438.65096}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1980
\vol 20
\issue 2
\pages 62--78
\crossref{https://doi.org/10.1016/0041-5553(80)90024-5}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5236
  • http://mi.mathnet.ru/eng/zvmmf/v20/i2/p334

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:123
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020